# SDR SRAA960813

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Not Removed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FOUND NOSE LANDING GEAR WOULD NOT RETRACT, DUMPED FUEL AND LOWERED MAIN LANDING GEAR TO ACCOMPLISH AIR TURNBACK.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND NOSE GEAR PIN NOT REMOVED PRIOR TO DEPARTURE.  REMOVED PIN AND RETURNED AIRCRAFT TO SERVICE.
